# SDR IPXA2024081995256

- Difficulty date: August 10, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N363UP
- Make and model: Boeing 767346
- Aircraft serial: 33494
- Aircraft time: 52,443 hours, 18,106 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 212T34164
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - CRACK - SUPPORT AND ANGLE, AFT CGO L/H STA 1153-1175 LBL 77.5 (REPLACE) FABRICATE P/N: 212T3416-4 PER BOEING DWG NO: 212T3416 SH 2 REV."-"; PL REV."B"; PSDL REV."-" AND P/N: 212T3418-1 PER BOEING DWG NO: 212T3418 SH 2 REV."-"; PL REV."C"; PSDL REV."-" AND ORIGINAL PART AS A SAMPLE I.A.W. GMM-MTX CH 9.08 REV. 7B REQUIREMENT. INSTALLED FABRICATED PART I.A.W SRM 51-40-02-0G REV. 49 AND BOEING DWG NO: 212T3106 SH 01 REV. A AND BOEING DWG NO: 212T3004 SH 07 REV. D. I.A.W AMM 26-18-01-424-014-002 REV.142 INSTALLED DUCT LEAK DETECTOR ELEMENT TO CLAMP AT STA 1153 TO STA 1175 LBL 77.5 ACCOMPLISHED.  I.A.W. AMM 20-11-00-910-802 REV.142 INSTALLED THE SUPPORT ROD. CONDITION CHECK OK.
